Items where Author is "Sreenivasan, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Maddipatla, S. and Sreenivasan, R. and Rasbagh, V. (2011) On sums of independent random variables whose distributions belong to the max domain of attraction of max stable laws. EXTREMES, 14 (3). pp. 267-283. ISSN 1386-1999

Sreenivasan, R. (2004) Applied quantitative finance: Theory and computational tools. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 167 (1). pp. 191-192.

This list was generated on Wed May 31 03:43:16 2023 IST.